# SDR SWIA2020020748308

- Difficulty date: January 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FORWARD CARGO BAY FLOOR BEAM AND CAP PLATE HAS A HOLE IN THE EDGE AT APPROXIMATLY FS581, LBL 11, MARKED.   (C-CHECK) RO 2/05/2020   REPLACED CAP PLATE AT FS581, LBL11 REF CRJ-700 SRM, DWG. REMOVED UNDERLYING DAMAGE AND FOUND REWORKED AREA TO BE WITHIN LIMITS REF REO. COMPLIED WITH TASK CARD.
